# SDR REXA2013022400368

- Difficulty date: February 24, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 19,506 hours, 17,059 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN & OBSERVERS LIFE VEST  BAGS TORN.  REMOVED AND REPLACED CAPTAINS & OBSERVERS LIFE VEST IAW AMM 25-61-03.
